Public Safety Alert,
Contaminated street drugs,
Broadcast time: 12:46
Saturday, July 29, 2017
The Toronto Police Service would like to update the Public Safety Alert about continuing incidents of suspected Fentanyl overdose in the downtown area.
Click here for original release.
It is reported that:
- on Friday, July 28, 2017, a man was located in a park in the Bathurst Street and Dundas Street West area, without vital signs.
He was taken to hospital where he was pronounced.
It is believed his death may have been the result of a Fentanyl overdose.
There have now been a total of three deaths and 17 incidents of overdose in the downtown area since Thursday, July 27, 2017.
Anyone coming into contact with a substance suspected to be heroin should exercise extreme caution.
The public is also asked to call police immediately should any potentially dangerous items be located in parks or public areas.
Anyone with information is asked to contact police at 416-808-2222, Crime Stoppers anonymously at 416-222-TIPS (8477), online at www.222tips.com, or text TOR and your message to CRIMES (274637). Download the free Crime Stoppers Mobile App on iTunes, Google Play or Blackberry App World.
For more news, visit TPSnews.ca.
Constable Craig Brister, Corporate Communications